It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Dasiy, just one thing to add.

Dasiy, just one thing to add.

[ Back to Messages ]

Message

Posted by Tina on September 29, 2000 at 20:07:39:

In Reply to: Help! Over-medicated and went from hypo to hyper posted by Daisy on September 25, 2000 at 23:41:10:

: I'm 19 and one year ago I was put on levoxyl (.075) because of low TSH levels. Unfortunately I put off my blood test for many months until last week and found out that I've become hyper, mimicking Grave's disease with abnormally high antibodies. My hair is falling out, I've lost a ton of weight and am basically a nervous wreck. My doctor told me to start taking 0.05, but shouldn't I stop taking anything at all for awhile? Will all of this be reversible? My doctor won't really tell me much--he's waiting for more test results.
: Any input would be appreciated, thanks

Hi Dasiy,

What Susan said is right on the mark. The only thing I want to add is that the levoxyl will not cause your antibodies to go higher. Did they test your antibodies before they put you on Levoxyl, and were they high then? Do you know what any of your other thyroid levels are and were? Hair falling out happens with all synthetic T4 hormones please see my answer to Dasiy. Hope you are starting to feel better with the lower dose! Sincerely, Tina


Follow Ups




All times are GMT -7. The time now is 08:13 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!